Homeopathy and Health Forum
healer21 on 2017-11-09Sorry For late reply..
I took natrum mur 1m 2 days back. there is no change in masturbation but i can feel some changes in emotions, Dunno if the medicine is the reason of change but i can feel emotions little better than before. but still there is one problem with these emotions. It is that as i mentioned before i was in one side love for 7 years and in those years i even listned her stories about her current or x boyfriend. because of this i had started liking being sad and whenever i made myself feel sad i suffered from stomach problem and headache. and today i had that same headache but it was very mild not like before.
one more thing, i dunno remember if i mention this before or not so mention it again.
i hear ringing in ears almost 24 hours. since i used diluter but while being high i also used to hear music at high volume almost half of the day. i enjoy music for max 20 min after that i feel irritated. mentioning this right now because since few days volume of that ringing sound is higher than normal days.
i also hear " Ghunguru sound " Sometime but only when i'm totally alone especially at night and makes me scared like i have seen ghost but it started when i was in 5th class.
akhilsharma1 on 2017-11-24
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.